# SDR MASA2010080800855

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 19,306 hours, 13,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Lt Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK AUTO FAIL, CABIN FILLED WITH SMOKE.  MX TROUBLESHOT TO SEIZED LEFT ACM PACK.  REMOVED AND REPLACED REAR DIST DUCT.
